# SDR DALA1109360178

- Difficulty date: January 14, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 92,473 hours, 13,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310077
- Part serial: 000735
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP WEDGE AREA LWR SURFACE FOUND DELAMINATED.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 57-53-01, REPAIR 1 AND SRM 51-70-06, FIG 9.
